# SDR VNAA20250715028

- Difficulty date: May 31, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670321641
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3200FH PERM REPAIR - TEMPORARY DISPOSITION FOR MULTIPLE DAMAGE IN RH NLG WHEEL WELL & AVIONICS BAY HARNESS WITHIN 3200FH, PERFORM A PERMANENT REPAIR OR REPLACE PART(S) IAW APPROVED PROCEDURES.// ENGINEERING COMMENTS: SUBMIT A NEW RFTS & DAMAGE REPORT.  ECTIVE ACTION: EVALUATED, DETAILED VISUAL INSPECTION ON ITEMS AT RH NLG WHEEL WELL STRUCTURE WAS PERFORMED FOUND THE NEXT, DOOR LANDING DOUBLER (P/N: CC670-32142-5) WAS FOUND WHITOUT DAMAGE AND WHIT GAP OF .025", LOWER STIFFENER (P/N: CC670-32164-1) WHITOUT ADDITIONAL DAMAGE ON REINFORCEMENT INSTALLED, UPPER CHANNEL (P/N: CC670-32174-1 AND ANGLE (P/N: CC670-32196-1) WHITOUT DAMAGE AND PAINT ON GOOD CONDITION, ALSO STANDOFF(P/N: B0204034AL-10W) AND AVIONICS BAY HARNESS (P/N: CC670-59050 REF)WERE FOUND PREVIOUSLY REPLACED AND WHITOUT DAMAGE AND LOWER STIFFENER (P/N: CC670-32164-1) WAS REPAIRED PER REO 690-53-11-2028 REV. - -
